# SDR SWAA2016041851056

- Difficulty date: April 14, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 41,723 hours, 24,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS RT CTR FAILED CAPACITY FUNCTION CHECK AT LOCATION M1669.  R & R BATTERY PACK IAW AMM.
